Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is it normal Dentist prescribed ornidazole giving side effects?

my dentist prescribed ornidazole after tooth extraction im having diarrhea and head numbness is it normal Dentist prescribed ornidazole giving side effects?
Asked On : Fri, 15 Apr 2011
Answers:  3 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist, Endodontics 's  Response
Stop the antibiotic. Ornidazole cause such problems to some patient. Continue taking the analgesics and contact your dentist for the change of antibiotic. You can take amoxicillin 5oomg or cefixime 200mg as prescribed by your dentist according to the condition.
Take care.
Answered: Sat, 23 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. E. Bharathikannan's  Response
ornidazole is a powerful antibiotic, i think u should have been under severe infection. if diarrhea persist then visit your dentist again , he will give you a suitable antibiotic. take care
Answered: Sun, 17 Apr 2011
I find this answer helpful
General & Family Physician Dr. Gegin George's  Response
Hi, Welcome to HealthcareMagic

These symptoms are most probably due to adverse reaction of ornidazole. Somnolence, headache, nausea, vomiting, dizziness, tremor, rigidity, poor coordination, seizures, tiredness, vertigo, temporary loss of consciousness, taste disturbances, and skin reactions are some of the other adverse reactions of this drug. Revisit your dentist for a change in the antibiotic prescribed.
Answered: Sat, 16 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor